# SDR GTIA2024062038188

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 14,970 hours, 6,239 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: 764711D
- Part serial: 9386
- Condition: False Indication
- Location: Rat
- Part time: 14,970 hours, 6,239 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RAT OUT DISPLAYED ON ECAM, RETURNED TO FLL-IAW TSM 29-22-00-810-801A PARA 4.B.1 FAULT CLEARED WHEN PINS B/C CONNECTED AT CANNON PLUG 1GE-C. NEXT STEP PARA 4.B.1.A, R/R RAT STOW SWT IAW AMM 29-22-33. OPS CHECK OK.
